# SDR UPS01435351

- Difficulty date: February 12, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N527UP
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- Aircraft time: 59,290 hours, 16,920 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: 65B350118
- Part serial: 000025
- Condition: Corroded
- Location: Rt Wing Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RIGHT WING I/B FOREFLAP IS CORRODED BEYOND LIMITS WBL 128.4675 TO WBL 445.  REMOVED AND REPLACED RIGHT I/B FOREFLAP.
